# SDR QXEA2025102000325

- Difficulty date: October 18, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N660QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000948
- Aircraft time: 6,092 hours, 4,758 cycles
- Engine: Ge CF348E5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 4114T15P02
- Condition: Damaged
- Location: Nr 1 Eng Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

FLIGHT 2399. BIRD STRIKE #1 ENGINE ON INITIAL CLIMB OUT. RETURNED TO FIELD. ACCOMPLISHED UNEVENTFUL LANDING. REMOVED FROM SERVICE. FOUND BIRD INGESTED ON #1 ENGINE FAN BLADE PERFORMED BIRD STRIKE INSPECTION PER E175 AMM 05-50-02-200-801-A. REF MTC E175-720001 FOR WORK ACCOMPLISHED.  FOUND DAMAGE TO #15 BLADE AND #17 BLADE. REPLACED BLADES 1, 3, 15, 17 IAW E175 TASK CARD E175-722103. ENGINE RUNS CHECK GOOD AND VIBRATIONS CHECK GOOD. RETURNED TO SERVICE.
